# SDR SWAA2013012912059

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 56,445 hours, 46,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM WEB AT BS 178, LBL 17 ABOVE 180  CRACKED AT INSULATION ATTACH HOLE.  R & R WEB IAW SRM.
